# SDR BJNA100201

- Difficulty date: February 12, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N42XA
- Make and model: Boeing 737-400
- Aircraft serial: 25729
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHT AT ROW 12 DEF INOPERATIVE.  REPLACED LAMP,  OPERATIONAL CHECK GOOD.
